# SDR ASAA2021032734419

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,503 hours, 13,462 cycles
- System (JASC): 2210 · Autopilot System
- Part: Back Light
- Condition: Dim
- Location: Control Panel
- Part time: 52,328 hours, 17,683 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL OF THE GREEN BACKLIGHTS ON THE BUTTONS ON THE MCP PANEL SEEM TO BE STUCK IN DIM MODE. ANY BUTTONS SELECTED, AS WELL AS A/T ARM LIGHT, ARE DIFFICULT TO SEE IN BRIGHT COCKPIT. GROUNDED - YES. VERIFIED FAULT, CYCLED PWR TO A/C NO HELP. REPLACED MCP WITH SERVICEABLE ONE. ACCOMP MCP INST TEST AND LAND VERIFY TEST ALL TESTS PASS. REF B737-800 AMM 22-11-34-400-801/22-11-00-700-807.
